| Model Number |
2R8546 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system, non-dehp continu-flo solution set leaked total parenteral nutrition (tpn) at the y-site (clearlink) port while a non-baxter green alcohol cap was in place.This occurred during patient use.The set would be replaced to resolve the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure test and clear passage under water were performed, and no defects were observed.Priming was performed, and no issues were noted.Simulated usage using gravity and a spectrum iq pump was performed, and no defects were observed.Water referee back pressure testing was performed to all the clearlink, and no issues were observed.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.